A remarkable aspect of internal groupoids in regular Mal'tsev categories

Dominique Bourn

In any finitely cocomplete regular Mal'tsev category E, we characterize by a very simple property in E the cocartesian functors in the category GrdE of internal groupoids in E, provided that they are defined above regular epimorphisms.

Keywords: split epimorphism; internal groupoid; Jónnson-Tarski, subtractive and Mal'tsev varieties; unital, subtractive and Mal'tsev categories

2020 MSC: 08B05, 18A20, 18C10, 18C40, 18E13

Theory and Applications of Categories, Vol. 37, 2021, No. 12, pp 326-336.

Published 2021-03-24.


TAC Home